MathSciNet Relay Station
MathSciNet bibliographic data
MR2191180 (2006g:90170) 90C47 (46N10 90C29)
Chen, G. Y.; Yang, X. Q.; Yu, H. A nonlinear scalarization function and generalized quasi-vector equilibrium problems. J. Global Optim. 32 (2005), no. 4, 451–466.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement